# SDR SWAA2017092716665

- Difficulty date: September 13, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FORWARD OF AFT CARGO DOOR CORRODED BETWEEN BS 767 TO BS 787, RBL 23.  R&R SHIELD PER SRM & DWG.
